# SDR DALA2021021700897

- Difficulty date: February 12, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 83,447 hours, 37,765 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Condition: No Test
- Location: Emergency Open
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 PASSENGER CREW DOOR 841 EMERGENCY DOOR DAMPER FAILED DURING TEST. CORRECTIVE ACTION: REPLACED DOOR DAMPER PER A320 FAM AMM 52-11-14. (1728874)
